# SDR IPXA2022042581451

- Difficulty date: April 12, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77341
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCENTER CARGO COMPARTMENT AFT INTERMEDIATE FUSELASE LON 51L CORRODED BETWEEN STA. 1701 AND STA, 1721.REPAIRED CORRODED LONGERON 51L BETWEEN STA. 1701 AND STA. 1721 IAW VT-SAA EA 011-5310-01-A9542 REV I/R AND UPS EO MD11-5310-83450-A BY P.LAU (AR-830967) DATED 04-22-2022 (MAJOR).
